• Optimal Control Problems of Systems Governed by Elliptic Operators of Infinite Order with Pointwise Control Constrants

    S. A. El-Zahaby and Samira El-Tamimy

    Abstract: In this paper, we obtain the necessary and sufficient optimality conditions for elliptic control problem with pointwise control constraints generated by elliptic operators infinite order with finite dimensional and discussion of pointwise optimality conditions.

    Keywords: Optimal Control of PDE, Infinite order operator, Pointwise control, Constrants.

    Pages: 199 – 212 | Full PDF Paper